On disconjugacy and stability criteria for discrete Hamiltonian systems


Mert R., Zafer A.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.62, no.8, pp.3015-3026, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 62 Issue: 8
  • Publication Date: 2011
  • Doi Number: 10.1016/j.camwa.2011.08.013
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.3015-3026

Abstract

By making use of new Lyapunov type inequalities, we establish disconjugacy and stability criteria for discrete Hamiltonian systems. The stability criteria are given when the system is periodic. (C) 2011 Elsevier Ltd. All rights reserved.